# SDR HEEA084511

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 10,535 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 232A48T
- Condition: Cracked
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM CHECK VALVE IS CRACKED. SCRAPPED.
